RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 19, Number 2, Pages 237–251 (Mi tmf3582)  

This article is cited in 2 scientific papers (total in 2 papers)

Renormalized kinetic equations for a system with weak interaction and for a low-density gas

D. N. Zubarev, M. Yu. Novikov


Abstract: The collision integrals in the Fokker–Planck and Boltzmann equations are renormalized. The renormalized collision integrals take into account the influence of the “medium” on two-particle collisions, this giving rise to a natural cutoff of the correlation functions at times and lengths of the order of the mean free time and the mean free path, respectively, of the molecules.

Full text: PDF file (1804 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 19:2, 480–490

Received: 19.12.1973

Citation: D. N. Zubarev, M. Yu. Novikov, “Renormalized kinetic equations for a system with weak interaction and for a low-density gas”, TMF, 19:2 (1974), 237–251; Theoret. and Math. Phys., 19:2 (1974), 480–490

Citation in format AMSBIB
\Bibitem{ZubNov74}
\by D.~N.~Zubarev, M.~Yu.~Novikov
\paper Renormalized kinetic equations for a~system with weak interaction and for a~low-density gas
\jour TMF
\yr 1974
\vol 19
\issue 2
\pages 237--251
\mathnet{http://mi.mathnet.ru/tmf3582}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 19
\issue 2
\pages 480--490
\crossref{https://doi.org/10.1007/BF01035949}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3582
  • http://mi.mathnet.ru/eng/tmf/v19/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Yul'met'yev, “Bogolyubov's abridged description of equilibrium systems and derivation of an equation for the radial distribution function in a liquid”, Theoret. and Math. Phys., 25:2 (1975), 1100–1108  mathnet  crossref  mathscinet
    2. Yu. N. Barabanenkov, V. D. Ozrin, A. V. Shelest, “Theory of stochastic processes in quantum dynamical systems”, Theoret. and Math. Phys., 42:2 (1980), 152–159  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:159
    Full text:68
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019